# SDR ASAA2016100818250

- Difficulty date: October 8, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 30,790 hours, 9,300 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Coked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOWS SHIFT IN ENGINE TREND MONITORING.  ACFT GROUNDED.   ACCOMPLISHED TC 78273000, NO FAULTS. CHECKED & RECORDED T49.5 SENSOR VALUES PRE & POST CLEANING, REF LOGPAGE 11585629. CLEANED EGT HARNESS CONNECTORS. OPS GOOD, GROUND VERIFICATION SUCCESSFUL, REF B737-800 AMM 77-21-00. S4 T49.5 PROBE CONNECTOR COKED. REMOVED & REPLACED S4 T49.5 PROBE, IAW  AMM 77-21-01. OPS GOOD, GROUND VERIFICATION SUCCESSFUL.
